In this paper we study the degeneration of a Galois cover f : Y → X of degree p above a proper and smooth curve X over a complete discrete valuation ring of mixed characteristics (0, p). We exhibit geometric and combinatorial degeneration data which describe the geometry of the special ﬁber of a minimal semi-stable model of Y.
Cite this article
Mohamed Saïdi, Galois Covers of Degree <em>p</em> and Semi-Stable Reduction of Curves in Mixed Characteristics. Publ. Res. Inst. Math. Sci. 43 (2007), no. 3, pp. 661–684DOI 10.2977/PRIMS/1201012037